# SDR DJFA2007082

- Difficulty date: July 28, 2007
- Submitted: August 4, 2007
- Operation: Air carrier
- Aircraft: N473LX
- Make and model: Beech 400A
- Aircraft serial: RK518
- Aircraft time: 64 hours, 62 cycles
- Engine: Pwa JT15D5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, PAX REPORTED SMOKE ODOR IN THE CABIN. AIRCRAFT DIVERTED AND LANDED SAFELY.   MAINTENANCE COULD NOT FIND THE SOURCE OF THE ODOR AND WAS UNABLE TO DUPLICATE THE ODOR.   NO EVIDENCE OF BURNING OR SMOLDERING WAS FOUND.
